# SDR BAQA089499

- Difficulty date: September 29, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N118WS
- Make and model: Urocop EC135T1
- Aircraft serial: 0089
- Aircraft time: 1,746 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Transducer
- Part number: ZRB2010010
- Part serial: 0428
- Condition: Fluctuates
- Location: Oil Pressure
- Part time: 1,747 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED DUE TO FLUCTUATING OIL PRESSURE AT NR 1 ENGINE. REPLACED WITH SERVICEABLE UNIT.   9/29/03
